Volume 17 Number 7
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 17
Issue 7, 1239–1357
Issue 6, 1127–1237
Issue 5, 981–1126
Issue 4, 805–980
Issue 3, 541–804
Issue 2, 267–539
Issue 1, 1–266

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Author Index – B
Bacher, Roland
On exponentials of exponential generating series
Bailleul, Alexandre
Chebyshev’s bias in dihedral and generalized quaternion Galois groups
Bajolet, Aurélien
Computing integral points on $X_{ns}^+(p)$
Baker, Matthew
A Finiteness property of torsion points
Lifting harmonic morphisms II: Tropical curves and metrized complexes
Specialization of linear systems from curves to graphs
Weight functions on Berkovich curves
Balister, Paul
The Erd\H{o}s--Selfridge problem with square-free moduli
Balkanova, Olga
On the mean value of symmetric square L-functions
Balmer, Paul
Splitting tower and degree of tt-rings
Banwait, Barinder
Tetrahedral elliptic curves and the local-global principle for isogenies
Bao, Huanchen
Flag manifolds over semifields
Barnet-Lamb, Thomas
Meromorphic continuation for the zeta function of a Dwork hypersurface
Barroero, Fabrizio
Linear relations in families of powers of elliptic curves
Basak, Tathagata
Indicators of Tambara-Yamagami categories and Gauss sums
Bastian, Janine
Mutation classes of Ã_n-quivers and derived equivalence classification of cluster tilted algebras of type Ã_n
Battistella, Luca
Modular compactifications of $\mathcal{M}_{2,n}$ with Gorenstein curves
Baur, Karin
Friezes satisfying higher SL_k-determinants
Bays, Martin
Pseudo-exponential maps, variants, and quasiminimality
Beheshti, Roya
Non-uniruledness results for spaces of rational curves in hypersurfaces
Positivity results for spaces of rational curves
Behrend, Kai
Symmetric obstructions theories and Hilbert schemes of points on threefolds
The derived moduli space of stable sheaves
Bekki, Hohto
Shintani-Barnes cocycles and values of the zeta functions of algebraic number fields
Bell, Jason
$D$-groups and the Dixmier-Moeglin equivalence
Free subalgebras of quotient rings of Ore extensions
On the dimension of H-strata in quantum matrices
Rational dynamical systems, $S$-units, and $D$-finite power series
Bell, Renee
Tamely ramified covers of the projective line with alternating and symmetric monodromy
Bellaïche, Joël
The number of non-zero coefficients of modular forms $\pmod p$
Bellamy, Gwyn
Affinity of Cherednik algebras on projective space
Bellovin, Rebecca
$G$-valued local deformation rings and global lifts
$p$-adic Hodge theory in rigid analytic families
Bengoechea, Paloma
Cycle integrals of modular functions, Markov geodesics and a conjecture of Kaneko
Benito, Angélica
Singularities of locally acyclic cluster algebras
Bennett, Michael
Multi-Frey Q-curves and the Diophantine equation a^2+b^6=c^n
Sums of two cubes as twisted perfect powers, revisited
Benoist, Olivier
On Hilbert's 17th problem in low degree
Benson, David
Complexes of injective kG-modules
Berger, Laurent
B-paires et (phi, Gamma)-modules
Bergeron, Nantel
Hopf monoids from class functions on unitriangular matrices
Bergh, Petter
Homology and cohomology of quantum complete intersections
Bergman, George
On coproducts in varieties, quasivarieties and prevarieties
Berkesch Zamaere, Christine
Characteristic cycles and Gevrey series solutions of $A$-hypergeometric systems
Bertrand, Daniel
Unlikely intersections in semi-abelian surfaces
Bessenrodt, Christine
A 2-block splitting in alternating groups
Complex group algebras of the double covers of the symmetric and alternating groups
The 2-block splitting in symmetric groups
Bettin, Sandro
High moments of the Estermann function
Period functions and cotangent sums
Bhargava, Manjul
Elements of given order in Tate-Shafarevich groups of abelian varieties in quadratic twist families
On the number of cubic orders of bounded discriminant having automorphism group~$C_3$, and related problems
Bhatt, Bhargav
Annihilating the cohomology of group schemes
Log canonical thresholds, $F$-pure thresholds, and non-standard extensions
Bianchi, Francesca
Quadratic Chabauty for (bi)elliptic curves and Kim's conjecture
Bienvenu, Pierre-Yves
A transference principle for systems of linear equations, and applications to almost twin primes
Bijakowski, Stéphane
Analytic continuation on Shimura varieties with $\mu$-ordinary locus
Bilu, Margaret
Motivic Euler products in motivic statistics
Bilu, Yuri
Computing integral points on $X_{ns}^+(p)$
Birkar, Caucher
Log minimal models according to Shokurov
Blanc, Jérémy
Conjugacy classes of special automorphisms of the affine spaces
Blasius, Don
Complex conjugation and Shimura varieties
Blickle, Manuel
Blinstein, Sam
Cohomological invariants of algebraic tori
Blondel, Corinne
Jordan blocks of cuspidal representations of symplectic groups
Blum-Smith, Ben
When are permutation invariants Cohen-Macaulay over all fields?
Bobiński, Grzegorz
On moduli spaces for quasitilted algebras
Boca, Florin
Pair correlation of angles between reciprocal geodesics on the modular surface
Boij, Mats
A classification of the weak Lefschetz property for almost complete intersections generated by uniform powers of general linear forms
Betti Numbers of Graded Modules and the Multiplicity Conjecture in the Non-Cohen-Macaulay Case
Waring and cactus ranks and strong Lefschetz property for annihilators of symmetric forms
Bollobás, Béla
The Erd\H{o}s--Selfridge problem with square-free moduli
Bolognese, Barbara
Nef cones of Hilbert schemes of points on surfaces
Bolognesi, Michele
Birational geometry of moduli spaces of configurations of points on the line
Boltje, Robert
Group algebra extensions of depth one
Booher, Jeremy
a-numbers of curves in Artin-Schreier covers
Tamely ramified covers of the projective line with alternating and symmetric monodromy
Booker, Andrew
Zeros of $L$-functions outside the critical strip
Borcherds, Richard
Renormalization and quantum field theory
Borda, Bence
Maximizing Sudler products via Ostrowski expansions and cotangent sums
Borger, James
Differential characters of Drinfeld Modules and de Rham cohomology
The basic geometry of Witt vectors, I: The affine case
Borne, Niels
Borovoi, Mikhail
Bozlee, Sebastian
A classification of modular compactifications of the space of pointed elliptic curves by Gorenstein curves
Bragg, Daniel
Twisted derived equivalences and isogenies between K3 surfaces in positive characteristic
Brandes, Julia
The Hasse principle for diagonal forms restricted to lower-degree hypersurfaces
Braunling, Oliver
Adèle residue symbol and Tate's central extension for multiloop Lie algebras
Bresciani, Giulio
On the Bombieri-Lang conjecture over finitely generated fields
Breuil, Christophe
Induction parabolique et (Phi,Gamma)-modules
Bridy, Andrew
Automatic sequences and curves over finite fields
Brion, Michel
Homogeneous projective bundles over abelian varieties
Britnell, John
Normal coverings of linear groups
Bröker, Reinier
Explicit CM-theory in dimension 2
Brown, Francis
Algebraic de Rham theory for weakly holomorphic modular forms of level one
Brown, Jonathan
Principal $W$-algebras for $\operatorname{GL}(m\vert n)$
Brown, Michael
Adams operations on matrix factorizations
Browning, Timothy
Equidistribution and freeness on Grassmannians
Free rational curves on low degree hypersurfaces and the circle method
Rational curves on smooth hypersurfaces of low degree
Bruce, Juliette
A probabilistic approach to systems of parameters and Noether normalization
Brugallé, Erwan
Lifting harmonic morphisms II: Tropical curves and metrized complexes
Bruggeman, Roelof
Multiple period integrals and cohomology
Bruin, Nils
Explicit computation of symmetric differentials and its application to quasi-hyperbolicity
Bruin, Peter
Polynomial bounds for Arakelov invariants of Belyi curves
Bruinier, Jan
Heegner divisors in generalized Jacobians and traces of singular moduli
Brumer, Armand
Certain abelian varieties bad at only one prime
On the paramodularity of typical abelian surfaces
Brunat, Olivier
The Navarro conjecture for the alternating groups
Brundan, Jonathan
On the definition of quantum Heisenberg category
Principal $W$-algebras for $\operatorname{GL}(m\vert n)$
Bruni, Carmen
Sums of two cubes as twisted perfect powers, revisited
Bruns, Gregor
$\overline{\mathcal{R}}_{15}$ is of general type
Brüstle, Thomas
Gentle algebras arising from surface triangulations
On the cluster category of a marked surface
Bryan, James
Root systems and the quantum cohomology of ADE resolutions
Bryant, Roger
Block components of the Lie module for the symmetric group
Brzeziński, Tomasz
An algebraic framework for noncommutative bundles with homogeneous fibres
Buch, Anders
Positivity determines the quantum cohomology of Grassmannians
Bugeaud, Yann
Integral points on hyperelliptic curves
Bui, Hung
Moments of quadratic twists of elliptic curve L-functions over function fields
Burness, Timothy
Base sizes for primitive groups with soluble stabilisers
On the commuting probability of p-elements in a finite group
Burns, David
On Iwasawa theory, zeta elements for $\mathbb{G}_m$, and the equivariant Tamagawa number conjecture
Burungale, Ashay
$\mathfrak{p}$-rigidity and Iwasawa $\mu$-invariants
A proof of Perrin-Riou's Heegner point main conjecture
Buttcane, Jack
Higher weight on GL(3), II - The cusp forms
The arithmetic Kuznetsov formula on GL(3), II: The general case
Büyükboduk, Kazim
Iwasawa theory for Rankin-Selberg products of p-non-ordinary eigenforms
Byszewski, Jakub
Dynamics on abelian varieties in positive characteristic